# SDR CA140425001

- Difficulty date: April 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 25,202 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Diffuser
- Part number: 17009961403
- Condition: Cracked
- Location: Re Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING INSPECTION IAW MAINTENANCE PROGRAM, REFUEL ASSY DIFFUSER HAS BEEN FOUND CRACKED.   RT WING FUEL TANK DIFFUSER ASSY REPLACED IAW AMM 28-23-20.
